# SDR IPXA2022090185804

- Difficulty date: September 1, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 36,237 hours, 24,516 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:**SDR FILED OPEN** L FWD ENTRY DOOR EICAS AFTER LANDING \, DURING TAXI, ILLUMINATED. WENT OUT AFTER 1 MINUTE.  DEFERRED LEFT FWD ENTRY DOOR INDICATION SYSTEM IAW MEL 52-71-1.. DMP C/W. PLACARD INSTALLED.
